Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 24, 2017, 1:01 AM CDT for Dallas County, Tarrant County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2017, 1:01 AM CDT (06:01 UTC)
- Expired
- Jun 24, 2017, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 50 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2227 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 2004 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
632 WGUS54 KFWD 240601 FFWFWD TXC113-439-240900- /O.NEW.KFWD.FF.W.0028.170624T0601Z-170624T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Fort Worth TX 101 AM CDT SAT JUN 24 2017 The National Weather Service in Fort Worth has issued a * Flash Flood Warning for... Northern Tarrant County in north central Texas... Northern Dallas County in north central Texas... * Until 400 AM CDT. * At 100 AM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. This rainfall will lead to excessive water runoff and cause flash flooding. Low-lying areas are most vulnerable to rapidly rising water. Some low-water crossings may flood and become impassable. * Some locations that will experience flooding include... Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie, Mesquite, Carrollton, Richardson, Rowlett, Euless, Bedford, Grapevine, Haltom City, Keller, Coppell, Hurst, Farmers Branch, Southlake and Watauga. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3298 9652 3277 9652 3277 9754 3299 9754 $$ 24-Bain
1 follow-up statement
246 WGUS74 KFWD 240811 FFSFWD Flash Flood Statement National Weather Service Fort Worth TX 311 AM CDT SAT JUN 24 2017 TXC113-439-240821- /O.CAN.KFWD.FF.W.0028.000000T0000Z-170624T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Tarrant TX-Dallas TX- 311 AM CDT SAT JUN 24 2017 ...THE FLASH FLOOD WARNING FOR NORTHERN TARRANT AND NORTHERN DALLAS COUNTIES IS CANCELLED... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3298 9652 3277 9652 3277 9754 3299 9754 $$ 58
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 12:19 AM CDT, 42 minutes earlier.
Area forecast discussion, Jun 24, 12:19 AM CDT, 42 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 1219 AM CDT Sat Jun 24 2017 .AVIATION... /06Z TAFs/ Overall, no significant changes were needed for the DFW TAF, but the timing of storms at KACT needed to be pushed back in time. For the DFW Metroplex: A line of storms along the southward moving outflow boundary/front is about to move into the northern portions of the Metroplex. Gusty winds near 25 kts and lightning are the main threats with this activity. Additional and more widespread showers and storms are expected overnight, continuing through most of Saturday morning. MVFR cigs will likely develop near daybreak and also persist for much of the morning hours. Additional MVFR cigs may occur Sunday morning, just beyond the extended portion of the DFW TAF. Northeast winds are expected through most of the TAF period. KACT airport: VFR conditions will prevail through the night and then convection should occur in the area for a good part of Saturday. However, we will have to monitor radar trends overnight, as convection may occur as early as 09Z if an outflow boundary in East Texas progresses as far west as Waco. MVFR cigs are expected to occur in the late morning through mid afternoon hours, and may also quickly redevelop late Saturday night. South winds ahead of the cold front will become northeasterly behind it and remain northeasterly through the end of the TAF period. JLDunn && .UPDATE... /Issued 1004 PM CDT Fri Jun 23 2017/ The leading edge of the outflow boundary/front is moving south through our northern counties along the Red River. This activity will likely persist for at least a few more hours with a threat for strong and severe storms. Additional development of more widespread activity is still expected overnight, but our southern counties may be spared until after 7 am in the morning. Main adjustment for the update was to lower (but not completely remove) PoPs across our Central Texas counties overnight. JLDunn && .SHORT TERM... /Issued 312 PM CDT Fri Jun 23 2017/ /Tonight and Saturday/ Temperatures this afternoon have rocketed into the upper 90s to near 100 degrees across the western 2/3rds of our CWA, with lower to mid 90s showing up to the east. Dewpoint temperatures have been hesitant to mix out so far, although we are seeing them slowly fall into the lower 70s for the most part. The resulting heat index values are an oppressively uncomfortable 100 to 110 degrees at this hour, but these will fall below the century mark around or shortly after 7 PM. Regional surface observations, radar, and satellite data depict a southeastward-advancing cold front which stretches from the Texas Panhandle, northeast towards Frederick, Oklahoma, and just south of Oklahoma City. Winds ahead of the actual cold front appear to be steadily backing, which is effectively reducing the along-front surface convergence. That said, velocity tensor plots show a local max in convergence just north of the Red River, which is co- located with a field of agitated cumulus and a previously robust thunderstorm over Ardmore. With dewpoints in the low/mid 70s, convective inhibition has all but eroded, with MLCAPE values soaring towards 2000-3000 J/kg at this hour. As a result, we expect additional isolated convection to gradually materialize through the late afternoon hours mainly near the Red River, before gradually slinking southward through the mid-late evening hours. At this point, it appears any isolated thunderstorm activity would most likely impact the DFW Metroplex towards the 7-10 PM timeframe. Given DCAPE values well in excess of 1200 J/kg across all of the region and 1000-700 mb theta-e deficits approaching 35 K, any storms that develop will have the potential to produce severe-caliber downburst wind gusts this afternoon and evening. There will also be a threat for 1" hail given the tremendous instability in place, but a dearth of deep layer wind shear mean very large hail is unlikely. The main area of concern for severe storms during this period appears to be from near the I-20 corridor and points north to the Red River. As these storms continue slowly southward, we may see a slow downtrend in coverage and intensity with the loss of daytime heating. Any respite will be short-lived, however, as an additional disturbances begins to impinge upon the region from the north. There is good model agreement that widespread (elevated) showers and thunderstorms will develop late tonight (most likely after midnight). Forecast soundings show dry air will linger, which would support some degree of cold pool amalgamation overnight/early Saturday morning as a loosely organized thunderstorm complex gets going. The orientation of the low-level flow would favor a southwestward motion overnight as this activity surges towards Central Texas. With PWAT values approaching 2 inches (90th+ percentile for this time of year) and deep warm cloud depths over 10 kft, locally heavy rainfall is possible tonight, and this may cause result in localized flash flooding especially along and north of I-20, and east of I-35/35W where incipient storm motions should be slowest. Some of these storms could also be strong, but the overall severe threat will dwindle through the night. This potential convective complex should be ongoing around daybreak on Saturday, but it looks like overall precipitation chances will steadily become confined to our Central Texas counties through the day. While we can't rule out some additional storm development to the north later in the day, we may remain too subsident to warrant anything more than 20-30% PoPs. Carlaw && .LONG TERM... /Issued 312 PM CDT Fri Jun 23 2017/ /Saturday night through Friday/ Both the mid level shortwave and slow-moving surface cold front will be moving into Central and Southeast Texas as we move into Saturday night. The cold front will likely lay up just southwest, or along the Colorado River Basin over the northern Hill Country the remainder of the weekend into Monday. Best rain chances are expected to occur over the southwest half the region closer to the surface front Sunday afternoon and evening, as another subtle shortwave disturbance moves through weak, diffluent, mid level flow during the prime heating part of the day. With relatively weak wind shear and forcing aloft, along with weak convergence near the old surface front, we only expect isolated-scattered diurnal convective activity both Sunday and Monday afternoons. A few stronger storms may occur late in the day over Central TX with gusty winds, frequent lightning, and brief heavy downpours but severe weather is not anticipated. It will be relatively cooler however with our area north of the front and continued cloud cover and spotty rainfall. Overnight lows through Monday will be 65-70 degrees with highs in the mid-upper 80s. The upper high to our west will slowly strengthen and build east toward I-35 mid-late week which will mean warming temperatures. In addition, humidity values will increase once again with surface winds backing to the south. Most areas except the far east will see highs rise back into the 90s and combined with surface dew point temperatures back up into the lower 70s, heat indices will be on the rise again and future Heat Advisory issuances are not out of the question for parts of the area. There are signs of a weakness in mid levels of the atmosphere over the northwest Gulf of Mexico late week that will result in diurnal low convective chances each afternoon/early evening Thursday and Friday across our far southeast counties. Otherwise, a strong upper trough will shift east and move across the Central and Northern Plains Friday Night into Saturday morning that will fire a cluster of storms along a slow-moving surface cold front draped from Northwest Texas/Oklahoma into the Midwest. This front looks to stall just north and west of our area, however the potential for a weakening MCS across areas north of I-20 is certainly possible Friday Night and early Saturday. Being that period is Day 8 of the forecast, we'll keep rain chances relatively low until models get a better handle on the overall system and surface cold front later this week. 05/ && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 72 83 71 85 68 / 70 60 20 30 10 Waco 76 87 72 86 70 / 40 70 30 40 20 Paris 71 81 66 83 64 / 70 50 20 10 10 Denton 70 81 68 84 67 / 70 60 20 30 10 McKinney 71 81 68 84 66 / 70 60 20 20 10 Dallas 73 83 71 86 70 / 70 60 20 30 10 Terrell 74 82 70 85 67 / 70 60 20 30 10 Corsicana 75 85 70 85 68 / 50 70 30 40 20 Temple 77 88 71 86 70 / 30 60 40 50 30 Mineral Wells 70 82 67 83 66 / 70 60 20 40 20 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 82/24
Hazardous weather outlook, Jun 23, 8:17 PM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 817 PM CDT Fri Jun 23 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 817 PM CDT Fri Jun 23 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Isolated to scattered thunderstorms are expected this evening as a cold front approaches. Scattered to numerous thunderstorms are then expected across all of North and most of Central Texas tonight. A few storms could be strong to severe with damaging winds, hail to 1 inch in diameter and frequent cloud to ground lightning. Locally heavy rainfall may also lead to isolated instances of flash flooding tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered to numerous thunderstorms are expected across all of North and Central Texas Saturday, with the best chances shifting south of a Lampasas to Athens line during the afternoon. Additional thunderstorm chances are expected Saturday night through Monday. Low thunderstorm chances will return to areas mainly east of I-35/35E on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this evening and overnight. JLDunn
In the hours before
Special weather statement, Jun 23, 10:37 PM CDT, 2 hours 24 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1037 PM CDT FRI JUN 23 2017 TXZ106-107-240400- Hopkins TX-Delta TX- 1037 PM CDT FRI JUN 23 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOPKINS AND WEST CENTRAL DELTA COUNTIES UNTIL 1100 PM CDT... At 1037 PM CDT, Doppler radar was tracking a strong thunderstorm over Cooper Lake Park South Sulphur, or 8 miles north of Sulphur Springs, moving south at 20 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Sulphur Springs, Como, Cooper Lake Park South Sulphur and Tira. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so closely monitor for additional information or possible warnings from the National Weather Service. && LAT...LON 3332 9577 3333 9555 3301 9546 3299 9578 TIME...MOT...LOC 0337Z 354DEG 19KT 3326 9566 24-Bain
Special weather statement, Jun 23, 11:03 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1103 PM CDT FRI JUN 23 2017
TXZ107-240445-
Hopkins TX-
1103 PM CDT FRI JUN 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOPKINS COUNTY UNTIL
1145 PM CDT...
At 1103 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cumby, or 7 miles southeast of Commerce, moving south at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Cumby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3296 9566 3298 9567 3298 9586 3321 9586
3324 9582 3324 9569 3296 9560
TIME...MOT...LOC 0403Z 001DEG 18KT 3317 9581
24-BainSpecial weather statement, Jun 23, 11:43 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1143 PM CDT FRI JUN 23 2017
TXZ104-105-107-119>123-240530-
Kaufman TX-Van Zandt TX-Hunt TX-Hopkins TX-Collin TX-Rockwall TX-
Rains TX-Dallas TX-
1143 PM CDT FRI JUN 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...HUNT...NORTHERN
KAUFMAN...NORTHWESTERN VAN ZANDT...SOUTHWESTERN HOPKINS...RAINS...
SOUTHERN COLLIN AND NORTHEASTERN DALLAS COUNTIES UNTIL 1230 AM CDT...
At 1143 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Parker to near Quinlan to 9 miles south of
Cumby. Movement was south at 25 mph.
Winds of up to 45 mph will be possible with these storms.
Locations impacted include...
Dallas, Plano, Garland, McKinney, Frisco, Richardson, Allen, Rowlett,
Wylie, Rockwall, Greenville, Sachse, Murphy, Prosper, Royse City,
Fairview, Heath, Princeton, Fate and Lucas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3277 9587 3277 9623 3281 9652 3288 9670
3323 9680 3319 9623 3322 9584 3279 9565
TIME...MOT...LOC 0443Z 347DEG 20KT 3304 9669 3299 9617 3300 9581
24-BainSpecial weather statement, Jun 23, 11:56 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1156 PM CDT FRI JUN 23 2017
TXZ103-104-119-240530-
Collin TX-Denton TX-Dallas TX-
1156 PM CDT FRI JUN 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DENTON...
SOUTHWESTERN COLLIN AND NORTHWESTERN DALLAS COUNTIES UNTIL 1230 AM
CDT...
At 1156 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hebron, or near The Colony, moving south at 10 mph.
Winds of 40 to 45 mph will be possible with this storm.
Locations impacted include...
Dallas, Plano, Irving, Carrollton, Frisco, Richardson, Lewisville,
Flower Mound, Grapevine, Coppell, The Colony, Farmers Branch,
University Park, Highland Village, Addison, Lake Dallas, Lake
Lewisville, Hickory Creek, Hackberry and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3318 9679 3287 9670 3285 9703 3297 9704
3312 9703
TIME...MOT...LOC 0456Z 354DEG 10KT 3305 9690
24-BainSpecial weather statement, Jun 24, 12:30 AM CDT, 31 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1230 AM CDT SAT JUN 24 2017 TXZ103-118-240615- Denton TX-Tarrant TX- 1230 AM CDT SAT JUN 24 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DENTON AND NORTHEASTERN TARRANT COUNTIES UNTIL 115 AM CDT... At 1229 AM CDT, Doppler radar was tracking a strong thunderstorm over Southlake, moving south at 25 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Fort Worth, Arlington, Irving, Grand Prairie, Lewisville, Flower Mound, Euless, Bedford, Grapevine, Haltom City, Keller, Coppell, Hurst, Southlake, Watauga, Colleyville, Saginaw, Highland Village, Trophy Club and Richland Hills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so closely monitor for additional information or possible warnings from the National Weather Service. && LAT...LON 3312 9703 3278 9703 3279 9742 3310 9737 TIME...MOT...LOC 0529Z 005DEG 22KT 3298 9713 24-Bain
Special weather statement, Jun 24, 12:40 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1240 AM CDT SAT JUN 24 2017
TXZ119-240615-
Dallas TX-
1240 AM CDT SAT JUN 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 115 AM CDT...
At 1240 AM CDT, Doppler radar was tracking a strong thunderstorm over
Dallas, moving south at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Dallas, Irving, Grand Prairie, Mesquite, Desoto, Cedar Hill, Coppell,
Duncanville, Lancaster, Farmers Branch, Balch Springs, University
Park, Seagoville, Glenn Heights, Highland Park, Hutchins, Cockrell
Hill, Sunnyvale, Wilmer and Ovilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3282 9652 3255 9652 3255 9704 3293 9703
3294 9703
TIME...MOT...LOC 0540Z 014DEG 27KT 3277 9680
24-BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:10 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 65 min |
| Jun 23, 9:51 PM CDT | Special Weather Statement | FWD | Fannin | 24 min |
| Jun 23, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt | 47 min |
| Jun 23, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 53 min |
| Jun 23, 10:12 PM CDT | Special Weather Statement | FWD | Hopkins | 48 min |
| Jun 23, 10:37 PM CDT | Special Weather Statement | FWD | Hopkins | 23 min |
| Jun 23, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 39 min |
| Jun 23, 11:03 PM CDT | Special Weather Statement | FWD | Hopkins | 42 min |
| Jun 23, 11:33 PM CDT | Areal Flood Advisory | FWD | Hunt | 3 hr |
| Jun 23, 11:43 PM CDT | Special Weather Statement | FWD | Collin, Hunt, Rains, Rockwall | 47 min |
| Jun 23, 11:56 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Jun 23, 11:59 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Van Zandt | 61 min |
| Jun 24, 12:18 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rockwall | 57 min |
| Jun 24, 12:21 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton | 3 hr |
| Jun 24, 12:30 AM CDT | Special Weather Statement | FWD | Tarrant | 45 min |
| Jun 24, 12:40 AM CDT | Special Weather Statement | FWD | Dallas | 35 min |
| Jun 24, 1:12 AM CDT | Special Weather Statement | FWD | Tarrant | 48 min |
| Jun 24, 1:17 AM CDT | River Flood Warning | FWD | Dallas | 44 hr |
| Jun 24, 1:21 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jun 24, 1:22 AM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 38 min |
| Jun 24, 1:31 AM CDT | Special Weather Statement | FWD | Ellis | 29 min |
| Jun 24, 1:40 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 24, 2:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Jun 24, 2:24 AM CDT | Special Weather Statement | FWD | Hood, Johnson, Somervell | 36 min |
| Jun 24, 3:15 AM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 2 hr |
| Jun 24, 4:11 AM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Jun 24, 4:32 AM CDT | Special Weather Statement | FWD | Cooke, Jack, Wise | 43 min |
| Jun 24, 4:36 AM CDT | Special Weather Statement | FWD | Falls, Limestone, Robertson | 39 min |
| Jun 24, 4:38 AM CDT | Special Weather Statement | FWD | Falls, Limestone, Robertson | 37 min |
| Jun 24, 4:52 AM CDT | Special Weather Statement | FWD | Palo Pinto, Stephens | 38 min |
| Jun 24, 4:54 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Jun 24, 5:26 AM CDT | Special Weather Statement | FWD | Denton, Parker | 49 min |
| Jun 24, 6:24 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 24, 7:15 AM CDT | Areal Flood Advisory | FWD | Comanche, Eastland, Erath | 3 hr |
| Jun 24, 8:29 AM CDT | Special Weather Statement | FWD | Comanche, Hamilton, Mills | 46 min |
| Jun 24, 8:38 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jun 24, 8:45 AM CDT | Areal Flood Advisory | FWD | Comanche, Mills | 2 hr |
| Jun 24, 9:59 AM CDT | Areal Flood Advisory | FWD | Collin, Denton, Parker, Tarrant, Wise | 3 hr |
| Jun 24, 10:56 AM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| Jun 24, 11:28 AM CDT | Areal Flood Advisory | FWD | Comanche, Coryell, Erath, Hamilton, Lampasas, Mills | 2 hr |
| Jun 24, 11:32 AM CDT | Areal Flood Advisory | FWD | Dallas | 118 min |
| Jun 24, 2:05 PM CDT | Areal Flood Warning | FWD | Bosque, Comanche, Erath, Hamilton | 3 hr |
| Jun 24, 2:22 PM CDT | River Flood Warning | FWD | Hunt | 18 hr |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.